# SDR UPS96820079

- Difficulty date: April 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N880UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46080
- System (JASC): 5240 · Service Doors
- Part: Hinge
- Part number: 4655987
- Condition: Cracked
- Location: Nr 4 Belly Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE 'C', BELLY DOOR SKIN HINGE CRACKED AND BROKEN LUGS.  REPLACED HINGE PER SRM 51-1-21.
